# SDR USAA991083

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 46,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK LOWER AFT WEB OF CARGO DOOR STRUCTURE 6 INCHES FORWARD OF LOWER AFT STOP.  REMOVED DAMAGED SECTION AND REPAIRED PER SRM 51-40-3 FIG 1.  (M)
